Table of Contents Author Guidelines Submit a Manuscript
International Journal of Geophysics
Volume 2012, Article ID 897807, 12 pages
http://dx.doi.org/10.1155/2012/897807
Research Article

On the Validity of the “Thin” and “Thick” Double-Layer Assumptions When Calculating Streaming Currents in Porous Media

Department of Earth Science and Engineering, Imperial College London, London SW7 2AZ, UK

Received 10 August 2011; Revised 1 December 2011; Accepted 19 January 2012

Academic Editor: Laurence Jouniaux

Copyright © 2012 Matthew D. Jackson and Eli Leinov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthew D. Jackson and Eli Leinov, “On the Validity of the “Thin” and “Thick” Double-Layer Assumptions When Calculating Streaming Currents in Porous Media,” International Journal of Geophysics, vol. 2012, Article ID 897807, 12 pages, 2012. https://doi.org/10.1155/2012/897807.